Ganze transzendente Lösungen algebraischer Differentialgleichungen

Hans Wittich

Mathematische Annalen (1950/51)

  • Volume: 122, page 221-234
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wittich, Hans. "Ganze transzendente Lösungen algebraischer Differentialgleichungen." Mathematische Annalen 122 (1950/51): 221-234. <>.

author = {Wittich, Hans},
journal = {Mathematische Annalen},
keywords = {Complex functions},
pages = {221-234},
title = {Ganze transzendente Lösungen algebraischer Differentialgleichungen},
url = {},
volume = {122},
year = {1950/51},

AU - Wittich, Hans
TI - Ganze transzendente Lösungen algebraischer Differentialgleichungen
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 221
EP - 234
KW - Complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.